# SDR DL76L081310

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 65,449 hours, 9,654 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON MIDSPAR CLOSEOUT ANGLE WAS FOUND CRACKED.  ER/A 01-457169-14AD AUTHORIZES REPLACEMENT OF THE CLOSEOUT ANGLE AND PERFORMS ADDITIONAL INSPECTIONS OF THE MIDSPAR FITTINGS.
